# SDR SWIA2019050345824

- Difficulty date: April 16, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 36,872 hours, 32,976 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR TRAILING EDGE HAS DAMAGE NOTED APPROXIAMTELY 3 INCHES AND 6 INCHES FROM IB EDGE. (C-CHECK) RO: 05/02/2019 REPAIRED LT ELEVATOR IAW SRM AND REO.
